Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Used skin lightening cream, white patches on face, burning sensation on sun exposure, redness. Treatment?

hi good evening . Iam xxxxxxx. i used a cream for lightning my skin on face and after 2 days i saw a white patch on my face so i used scrub next day i was in hot sun for 3 hours and after that i have burning sensation. And face is redish in colour n has a white patch n dry skin .. i would b very much thank ful to u if u suggest me d best n quick action remidy
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I would be pleased to answer your question .

From the description of the lesions they seem to be either a acute contact eczema
Avoid scratching as much as possible. It can occur localised as in your case.

Here is what will help:

1. Fluocinolone cream : apply over the affected twice a day for 7 days. The specialist to see will be a dermatologist and he or she can prescribe these for you. Nothing over the counter will help much, the only product with some benefit is 1% Cortizone cream.

2. Tab Claritin 10 mg twice a day for 5 days

Lastly keep the affected areas as well moisturized as possible with a moisturizer of your choice.
Please feel free to ask if you have any queries.
Answered: Sat, 2 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor